# SDR P5CA9600710

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUCKLED SKIN ON LEFT HORIZONAL STABLIZER UPPER TRAILING EDGE.  REPAIRED SKIN PER BAC SRM 51-40-09.
